- Issue
- Journal of Siberian Federal University. Mathematics & Physics. 2020 13 (6)
- Authors
- Krasikov, Vitaly A.
- Contact information
- Krasikov, Vitaly A.: Plekhanov Russian University of Economics Moscow, Russian Federation;
- Keywords
- hypergeometric systems of partial differential equations; holonomic rank; polynomial solutions; zonotopes; analytic complexity; differential polynomial; hypergeometry package
- Abstract
The paper deals with the analytic complexity of solutions to bivariate holonomic hypergeometric systems of the Horn type. We obtain estimates on the analytic complexity of Puiseux polynomial solutions to the hypergeometric systems defined by zonotopes. We also propose algorithms of the analytic complexity estimation for polynomials
- Pages
- 718–732
- DOI
- 10.17516/1997-1397-2020-13-6-718-732
- Paper at repository of SibFU
- https://elib.sfu-kras.ru/handle/2311/137560
Journal of Siberian Federal University. Mathematics & Physics / Upper Bounds for the Analytic Complexity of Puiseux Polynomial Solutions to Bivariate Hypergeometric Systems
Full text (.pdf)